Peer-Reviewed journal indexed by Mathematical Reviews and Zentralblatt MATH.

On n-Recurrent HGF-Structure Metric Manifold

Authors

S.B. Pandey, M. Pant and S. Patni

Abstract

Various geometers viz, Takano, K. [10], Pandey and Pant [7, 8], Mishra, Pandey and Sharma [3], Mishra and Pandey [2, 4] and Dasila [5] studied different recurrent, birecurrent and n-recurrent HGF-structure metric manifold taking different curvature tensors

Keywords and Phrases : Recurrent manifold, metric manifold, birecurrent manifold
AMS Subject Classification : : 53C05, 53C15.

Received date : 28 December, 2008

Accepted date:  13 March , 2009

cited by: J.T.S. Vol. 3 (2009), pp. 79-104

Download PDF